| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to a system interconnection el display cable that was not properly seated.The cable was reseated to correct the reported problem.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during incoming testing, the device's screen turned completely yellow and was illegible.Complainant indicated that there was no patient involvement in the reported malfunction.